RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 1910, Volume 4, Issue 11, Pages 853–855 (Mi izv7082)  

Sur un nouveau genre des Brachiopodes

A. Stojanov


Full text: PDF file (549 kB)

Citation: A. Stojanov, “Sur un nouveau genre des Brachiopodes”, Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 4:11 (1910), 853–855

Citation in format AMSBIB
\Bibitem{Sto10}
\by A.~Stojanov
\paper Sur un nouveau genre des Brachiopodes
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences de St.-P{\'e}tersbourg. VI s{\'e}rie
\yr 1910
\vol 4
\issue 11
\pages 853--855
\mathnet{http://mi.mathnet.ru/izv7082}


Linking options:
  • http://mi.mathnet.ru/eng/izv7082
  • http://mi.mathnet.ru/eng/izv/v4/i11/p853

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:64
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019